# SDR 2008UALA02664

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 27,967 hours, 7,397 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENG START N2 DROPPED BELOW 20 PRIOR TO ADDING FUEL TUG ADVZD SPARKS AND FLUID.  SUSPECT FAULTY STARTER.  REPLACED STARTER & START VALVE. OP CHECKS GOOD. OK FOR SERVICE.
